MathSciNet Relay Station
MathSciNet bibliographic data
MR1378544 16W30 (16K40)
Cauchon, G. Quotients premiers de $O_q({\germ m}_n(k))$. (French) [Prime quotients of $O_q({\germ m}_n(k))$] J. Algebra 180 (1996), no. 2, 530–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement